Illinois, 2010Flood in Illinois, June 22 to 28, 2010
June 22 to 28, 2010 · NWS DVN · 1 event in 1 county or zone
5 feet on June 22 around 5 am. 6 feet around 7 pm June 22.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rains during the third week of June resulted in the Mississippi River at Keokuk going above the moderate flood stage level of 17.5 feet on June 22 around 5 am. It crested around 18.6 feet around 7 pm June 22. It fell below the moderate flood stage level around 1 pm June 25.
The Mississippi River at Gregory Landing went above the moderate flood stage level of 18 feet on June 22 around 3 am. It crested around 19.7 feet around 1 am June 23. It fell below the moderate flood stage level around 8 am June 28.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 21, 2:26 PM CST, 11 hours 34 minutes earlier.
Area forecast discussion, Jun 21, 2:26 PM CST, 11 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT MON JUN 21 2010
.SYNOPSIS...
REMAINING SCATTERED SHOWERS AND THUNDERSTORMS FROM LAST NIGHT/S MCS
THAT ROLLED OUT OF NEBRASKA ACROSS CENTRAL AND SOUTHERN IA...AND NRN
MO WERE EXITING OUT OF OUR FAR NW IL COUNTIES AT MID AFTERNOON.
SURFACE ANALYSIS AT 18Z INDICATED THE PRIMARY STATIONARY FRONT
REACHING FROM A LOW IN WESTERN KS EAST ACROSS NRN MO AND CENTRAL IL.
A WEAK MID LEVEL SHORTWAVE THAT WAS DRIVING THE CONVECTIVE
COMPLEX...WAS ANALYZED OVER EASTERN NEB AT 12Z. THIS AFTERNOON...WV
IMAGERY REVEALED A LARGE DRY SLOT AND LARGE CLEARING OF CLOUD COVER
PROGRESSING INTO WRN HALF OF IA BEHIND THIS FEATURE MOVING INTO SRN
WI. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING IN CENTRAL
IA...WHERE AIRMASS IS LIKELY RECOVERING FOLLOWING THE MESOSCALE
SYSTEM.
&&
.SHORT TERM...TONIGHT AND TUESDAY...
CHALLENGE CONTINUES TO BE TARGETING PERIODS OF MOST ORGANIZED
CONVECTION AND HEAVY RAINFALL POTENTIAL THAT REMAINS CRITICAL DUE TO
THE ON-GOING RIVER FLOODING AND SATURATED CONDITIONS. SHORT TERM
MODELS REMAIN OF LIMITED USE WITH CONTINUED POOR HANDLING OF THESE
MESOSCALE SYSTEMS. TONIGHT...WILL COUNT ON ON-GOING WIDELY SCATTERED
THUNDERSTORMS DEVELOPING IN CENTRAL IA TO REMAIN SCATTERED AND
DISORGANIZED AS THEY APPEAR TO BE LACKING ANY STRONG SYNOPTIC
FORCING. WILL START OFF WITH SCATTERED WORDING THIS EVENING...THEN
SLIGHT TO LOW CHANCE POPS FROM N TO S LATER TONIGHT AS BROAD
SHORTWAVE RIDGING MOVES ACROSS THE AREA. BEST CHANCES FOR
ADDITIONAL DEVELOPMENT WITH ANY WEAK IMPULSES WILL BE ALONG THE LOW
LEVEL BOUNDARY ACROSS THE SOUTH AND FURTHER NORTH ALONG THE H8
BOUNDARY.
TUESDAY...WARM H7 TEMPERATURES OVERSPREAD THE REGION TO LIKELY CAP
CONVECTION AND HAVE LIMITED THUNDERSTORM CHANCES TO 20 TO 30 PERCENT
CHANCE RANGE. WILL HAVE A WEAK MID LEVEL SHORTWAVE...CURRENTLY
LIFTING NE ACROSS CO...BUT THIS WILL LIKELY TRIGGER MOST ORGANIZED
CONVECTION TO THE NORTH ACROSS WI AND MN. WITH THE WARMER
TEMPERATURES ALOFT...MIXING DOWN FROM ONLY H9 RESULTS IN HIGHS WELL
INTO THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS LINGERING IN THE
LOWER 70S...HEAT INDICES WILL EASILY REACH INTO THE MID 90S TO
POSSIBLE 100 TO 105 RANGE BY AFTERNOON. OF COURSE THIS WILL BE
SOMEWHAT DEPENDENT ON CLOUD COVER. A HEAT ADVISORY MAY BE
NEEDED...MAINLY SOUTH OF I-80.
..SHEETS..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
TUESDAY NIGHT THROUGH WED...CONDITIONS BECOME MORE FAVORABLE FOR
MORE WIDESPREAD...ORGANIZED THUNDERSTORMS. WILL HAVE A POTENTIAL MCS
LATE TUE NIGHT INTO EARLY WED...THEN WITH THE PASSAGE OF A COLD
FRONT LATE WED TO PROVIDE FOCUS FOR THUNDERSTORMS...WHICH WILL
FINALLY EXIT THE REGION FOR A DRY THU AND FRI PERIODS.
SAT THROUGH MON...AFTER SHORT PERIOD OF NW FLOW...ZONAL AND POSSIBLY
MORE ACTIVE PATTERN LOOKS TO REDEVELOP. RETURN FLOW WILL PUSH
TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S SAT AND SUN WITH
THUNDERSTORM CHANCES RETURNING SAT NIGHT THROUGH SUN NIGHT WITH
MEDIUM RANGE MODELS AGREEING ON A SHORTWAVE PASSAGE IN THIS TIME
FRAME. MONDAY BROUGHT IN DRY WITH CONTINUED ABOVE NORMAL LATE JUN
TEMPERATURES.
..SHEETS..
&&
.AVIATION...
AFTER DECAYING MCS CLEARS MOST TERMINAL SITES BY 20Z THIS
AFTERNOON...MAINLY VFR LEVEL WAKE DEBRIS CLOUDS LEFT THROUGH EARLY
EVENING. THERE WILL STILL BE THE POTENTIAL FOR LOCALIZED POCKETS OF
MVFR BKN CU OF 2K-3K FT IN SOME LINGERING SWATHS OF LLVL MOISTURE
CONVERGENCE THROUGH 00Z TUE WITH THE MLI AND BRL TERMINAL MORE
SUSCEPTIBLE TO THIS OCCURRENCE. WEAK SFC WAVE MOVING ACRS IA WILL
MAKE FOR VARIABLE SFC WINDS FROM SOUTHWEST...AND BACK TO THE
SOUTHEAST FROM TIME TO TIME THROUGH THE EVENING MAINLY AT 5-10 KTS.
WILL HAVE TO WATCH FOR NEW THUNDERSTORM DEVELOPMENT OFF TO THE WEST
TONIGHT THAT MAY EVENTUALLY TRACK EAST AND IMPACT THE TERMINALS
AGAIN. LATEST THINKING SUGGESTS THIS NEW DEVELOPMENT MAY BE FAR
ENOUGH WEST AND LATE ENOUGH THAT THE TERMINALS WILL REMAIN DRY UNTIL
MAYBE TUE MORNING. ANOTHER SCENARIO WOULD BE FOR SOME STORMS TO
DEVELOP OUT OF ENHANCED CU DECK UNDER LINGERING MCV OVER CENTRAL IA
ATTM AND GET INTO THE VCNTY OF THE LOCAL AVIATION SITES AS EARLY AS
THIS EVENING. IF STORMS HOLD OFF TONIGHT...THE MAIN AVIATION IMPACT
MAY COME FROM MVFR TO IFR LEVEL FOG IF SKIES CLEAR AND SFC WINDS GO
LIGHT. BEST CHANCE FOR THIS AFTER 05Z THROUGH 12Z TUE.
..12..
&&
.HYDROLOGY...
ADDITIONAL THUNDERSTORMS TONIGHT SHOULD REMAIN SCATTERED TO WIDELY
SCATTERED IN THE EVENING HOURS WITH UNFAVORABLE CONDITIONS FOR
LARGE...ORGANIZED COMPLEXES. MAY SEE ADDITIONAL DEVELOPMENT ALONG A
STALLED BOUNDARY ACROSS FAR NRN MO INTO W CENTRAL IL...WITH A LOW
POTENTIAL FOR ADDITIONAL TRAINING STORMS AND POSSIBLE FLASH FLOODING
OVER MOST VULNERABLE PARTS OF THE FORECAST AREA IN THE FAR SOUTH.
THE LATE AFTERNOON/EVENING THUNDERSTORMS MAY PRODUCE SHORT DURATION
HEAVY RAINFALL...BUT EVEN LOCALIZED RAINFALL AMOUNTS EXCEEDING 1
INCH DO NOT LOOK LIKELY. THUS...WITH LOW CONFIDENCE ON
AFOREMENTIONED TRAINING IN THE SOUTH...HAVE DROPPED THE FLASH FLOOD
WATCH THAT WAS EXTENDED TODAY TO 4 PM.
WILL HAVE A 24 TO 30 HOUR PERIOD OF FAVORABLE CONDITIONS FOR HEAVY
RAINFALL LATE TUE THROUGH WED AND WILL CONTINUE TO MONITOR THIS
TIMEFRAME CLOSELY. WITH RECENT CHALLENGES IN QPF AND CHANGING INPUT
INTO RIVER MODELS...THE MAGNITUDE OF ANTICIPATED FLOODING ON AREA
RIVERS CONTINUES TO BE ADJUSTED. THE GOOD NEWS IS THAT WITH THE
SEVERAL ROUNDS OF ANTICIPATED HEAVY RAINFALL LARGELY MISSING THE
AREA...OR REMAINING CONFINED TO LOWER COVERAGE THAN EXPECTED...THE
POTENTIAL FOR MAJOR FLOODING ON AREA RIVERS HAS DIMINISHED SOMEWHAT.
..SHEETS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
Hazardous weather outlook, Jun 21, 2:45 PM CST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 PM CDT MON JUN 21 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-222045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
345 PM CDT MON JUN 21 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE OUTLOOK
AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY
RAINFALL. THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS AND
THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS.
AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY...BECOMING MORE
LIKELY TUESDAY NIGHT INTO WEDNESDAY. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY...WITH THE PRIMARY
SEVERE WEATHER THREAT BEING DAMAGING WINDS.
THERE WILL ALSO BE A POTENTIAL FOR HEAVY RAINFALL WITH
THUNDERSTORMS LATE TUESDAY THROUGH WEDNESDAY. WITH AREA SOILS
SATURATED FROM RECENT HEAVY RAINFALL...ADDITIONAL HEAVY RAIN MAY
LEAD TO FLASH FLOODING.
ON TUESDAY...VERY WARM AND HUMID CONDITIONS MAY PUSH HEAT INDEX
VALUES INTO THE RANGE OF 100 TO 105...ESPECIALLY SOUTH OF
INTERSTATE 80.
THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA
SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE POTENTIAL FOR SEVERE
WEATHER OVER THE WEEKEND WILL NOT BECOME CLEAR UNTIL LATER IN THE
WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.
SHEETS
In the hours before
Local storm report, Jun 21, 9:01 PM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1001 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL SW DOUDS/LEANDO 40.83N 92.09W
06/21/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 21, 9:29 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL N BLANDINSVILLE 40.55N 90.87W
06/21/2010 M0.88 INCH MCDONOUGH IL LAW ENFORCEMENT
1025 PM TSTM WND GST N BLANDINSVILLE 40.55N 90.87W
06/21/2010 E50 MPH MCDONOUGH IL LAW ENFORCEMENT
ESTIMATED 40 TO 50MPH WIND GUSTS.
&&
LEGROLocal storm report, Jun 21, 9:32 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1032 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND GST GOOD HOPE 40.56N 90.67W
06/21/2010 E60 MPH MCDONOUGH IL TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
&&
LEGROLocal storm report, Jun 21, 9:55 PM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HEAVY RAIN 2 E LONG GROVE 41.70N 90.54W
06/21/2010 M2.75 INCH SCOTT IA TRAINED SPOTTER
&&
LEGROLocal storm report, Jun 21, 9:57 PM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1057 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD GOOD HOPE 40.56N 90.67W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
UP TO 6 INCHES OF WATER ACROSS HIGHWAY 67.
&&
LEGROLocal storm report, Jun 21, 11:10 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1210 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 2 N BONAPARTE 40.73N 91.80W
06/21/2010 VAN BUREN IA LAW ENFORCEMENT
RESERVE OFFICER OBSERVED TORNADO NORTH OF W40 MOVING
NORTHEAST.
0511 PM HAIL DENMARK 40.75N 91.33W
06/21/2010 E1.00 INCH LEE IA TRAINED SPOTTER
0517 PM FUNNEL CLOUD NW FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
0517 PM HAIL 10 N FORT MADISON 40.76N 91.35W
06/21/2010 E1.00 INCH LEE IA TRAINED SPOTTER
0521 PM TORNADO 5 N FORT MADISON 40.69N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
OBSERVING A TORNADO ON THE GROUND.
0528 PM FUNNEL CLOUD N FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA EMERGENCY MNGR
OBSERVED OVER HIGHWAY 61.
0530 PM TORNADO 2 W NIOTA 40.62N 91.32W
06/21/2010 HANCOCK IL TRAINED SPOTTER
TORNADO ON GROUND STILL DEVELOPING MOVING TOWARD NIOTA.
0530 PM TSTM WND GST FORT MADISON 40.62N 91.35W
06/21/2010 E50.00 MPH LEE IA TRAINED SPOTTER
0545 PM HAIL 6 N FORT MADISON 40.71N 91.35W
06/21/2010 E1.25 INCH LEE IA TRAINED SPOTTER
NEAR WEVER. QUARTER TO HALF DOLLAR SIZE HAIL.
0547 PM HAIL WEVER 40.72N 91.23W
06/21/2010 M0.75 INCH LEE IA TRAINED SPOTTER
DIME SIZE HAIL.
0548 PM FLASH FLOOD DONNELLSON 40.64N 91.56W
06/21/2010 LEE IA CO-OP OBSERVER
WATER OVER ROADS IN DONNELLSON.
0551 PM FUNNEL CLOUD 2 NW FORT MADISON 40.64N 91.37W
06/21/2010 LEE IA TRAINED SPOTTER
LOWERING RAIN WRAPPED WALL CLOUD NEAR INTERSECTION OF
HWYS 61 AND 2 IN FORT MADISON.
0551 PM TSTM WND GST 1 ENE FORT MADISON 40.63N 91.33W
06/21/2010 E60.00 MPH LEE IA TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
0551 PM FUNNEL CLOUD NIOTA 40.62N 91.28W
06/21/2010 HANCOCK IL EMERGENCY MNGR
REPORTED FROM FORT MADISON...LOOKING IN THE VICINITY OF
NIOTA. VIEW OF THE GROUND IS OBSTRUCTED FROM SPOTTER
LOCATION.
0601 PM TSTM WND DMG 3 SE DALLAS CITY 40.60N 91.12W
06/21/2010 HANCOCK IL TRAINED SPOTTER
POSSIBLE RAIN WRAPPED TORNADO. DEBRIS IN WIND AND RAIN
WITH SOME ROTATION. WINDS 50 MPH.
0612 PM FLASH FLOOD FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
WATER 1.5 FEET DEEP ON 14 STREET. STILL RISING. WATER
MOVING INTO BUILDINGS.
0612 PM FLASH FLOOD FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
WATER AT LEAST A FOOT DEEP ON SOME MAIN STREETS IN
DOWNTOWN. ROADS NOT PASSABLE BY MOST VEHICLES.
0614 PM TSTM WND DMG FORT MADISON 40.62N 91.35W
06/21/2010 LEE IA TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS AT LEAST 3 INCHES IN DIAMETER
DOWN.
0632 PM FUNNEL CLOUD NE CARTHAGE 40.41N 91.14W
06/21/2010 HANCOCK IL TRAINED SPOTTER
SPOTTER IS IN TENNESSEE LOOKING OFF TO THE WEST. FUNNEL
CLOUD IS ESTIMATED TO BE NORTHEAST OF CARTHAGE.
0638 PM TSTM WND GST 4 E BURNSIDE 40.50N 91.02W
06/21/2010 E80.00 MPH HANCOCK IL TRAINED SPOTTER
WINDS 70 TO 80 MPH. 3 TO 4 FT CORN DOWN. VEHICLE ALMOST
BLOWN OVER.
0644 PM FUNNEL CLOUD 1 S TENNESSEE 40.40N 90.84W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
ON NORTH 800TH STREET.
0650 PM FUNNEL CLOUD 1 NW MACOMB 40.48N 90.69W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
RAPID ROTATION OBSERVED ALONG WITH A FUNNEL CLOUD.
0658 PM HAIL 2 NE CALAMUS 41.84N 90.73W
06/21/2010 E1.75 INCH CLINTON IA TRAINED SPOTTER
0705 PM TSTM WND DMG COLCHESTER 40.43N 90.79W
06/21/2010 MCDONOUGH IL EMERGENCY MNGR
LARGE TREE DOWN ON HOUSE. POSSIBLE TORNADO. TIME
ESTIMATED. DELAYED REPORT.
0716 PM HAIL 5 NW KEOSAUQUA 40.79N 92.02W
06/21/2010 E1.75 INCH VAN BUREN IA TRAINED SPOTTER
0720 PM HAIL 1 N KEOSAUQUA 40.75N 91.96W
06/21/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
0721 PM TORNADO DEWITT 41.82N 90.55W
06/21/2010 CLINTON IA LAW ENFORCEMENT
BRIEF TOUCHDOWN AT HIGHWAY 61 AND 30.
0722 PM HAIL 1 N KEOSAUQUA 40.75N 91.96W
06/21/2010 E1.25 INCH VAN BUREN IA EMERGENCY MNGR
QUARTER TO HALF DOLLAR HAIL.
0723 PM FUNNEL CLOUD 1 W DEWITT 41.82N 90.57W
06/21/2010 CLINTON IA LAW ENFORCEMENT
OFFICER REPORTED TWO TORNADOES...ONE NEAR HIGHWAY 61 AND
HIGHWAY 30...THE OTHER TO THE WEST OF THERE.
0725 PM TSTM WND DMG 4 SSW MACOMB 40.42N 90.72W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
6 INCH TREE LIMBS DOWN.
0727 PM FUNNEL CLOUD 10 S MACOMB 40.33N 90.68W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
0730 PM TORNADO 2 E INDUSTRY 40.33N 90.57W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
SPOTTER OBSERVED A BRIEF TOUCHDOWN...TAKING THE ROOF OFF
A BARN. TIME ESTIMATED.
0745 PM TSTM WND DMG 2 E LONG GROVE 41.70N 90.54W
06/21/2010 SCOTT IA TRAINED SPOTTER
3 TO 4 INCH BRANCHES DOWN IN TOWN.
0750 PM FLASH FLOOD COLCHESTER 40.43N 90.79W
06/21/2010 MCDONOUGH IL LAW ENFORCEMENT
A COUPLE INTERSECTIONS IN COLCHESTER ARE BEING BLOCKED
OFF DUE TO WATER MAKING IT IMPASSABLE.
0756 PM HAIL FREEPORT 42.29N 89.63W
06/21/2010 E1.25 INCH STEPHENSON IL TRAINED SPOTTER
PENNY TO HALF DOLLAR SIZE HAIL FALLING AT THIS TIME.
0758 PM HAIL 5 S DAKOTA 42.31N 89.53W
06/21/2010 E0.50 INCH STEPHENSON IL TRAINED SPOTTER
0825 PM HEAVY RAIN PARK VIEW 41.69N 90.54W
06/21/2010 M1.49 INCH SCOTT IA NWS EMPLOYEE
OCCURRED IN 50 MINUTES.
0951 PM HAIL 1 E BURLINGTON REGIONAL 40.78N 91.11W
06/21/2010 M1.00 INCH DES MOINES IA TRAINED SPOTTER
1000 PM HAIL SW DOUDS/LEANDO 40.83N 92.09W
06/21/2010 M1.00 INCH VAN BUREN IA TRAINED SPOTTER
1025 PM HAIL N BLANDINSVILLE 40.55N 90.87W
06/21/2010 M0.88 INCH MCDONOUGH IL LAW ENFORCEMENT
1025 PM TSTM WND GST N BLANDINSVILLE 40.55N 90.87W
06/21/2010 E50.00 MPH MCDONOUGH IL LAW ENFORCEMENT
ESTIMATED 40 TO 50MPH WIND GUSTS.
1032 PM TSTM WND GST GOOD HOPE 40.56N 90.67W
06/21/2010 E60.00 MPH MCDONOUGH IL TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
1055 PM HEAVY RAIN 2 E LONG GROVE 41.70N 90.54W
06/21/2010 M2.75 INCH SCOTT IA TRAINED SPOTTER
1055 PM FLASH FLOOD GOOD HOPE 40.56N 90.67W
06/21/2010 MCDONOUGH IL TRAINED SPOTTER
UP TO 6 INCHES OF WATER ACROSS HIGHWAY 67.
&&
ERVINFlood, Hancock
- When
- June 22, 2:00 AM CST to June 28, 7:00 AM CST
- Where
- Hancock County, 3.67 mi W of Nauvoo to 3.15 mi SW of Warsaw
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.550, -91.450
Heavy rains during the third week of June resulted in the Mississippi River at Keokuk going above the moderate flood stage level of 17.5 feet on June 22 around 5 am. It crested around 18.6 feet around 7 pm June 22. It fell below the moderate flood stage level around 1 pm June 25.
The Mississippi River at Gregory Landing went above the moderate flood stage level of 18 feet on June 22 around 3 am. It crested around 19.7 feet around 1 am June 23. It fell below the moderate flood stage level around 8 am June 28.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 22 to 24, 2010$1.9 million · EF1 · 47 events
- Heat in Arkansas, June 22, 20101 death · 1 event
- Rip Current in New York, June 22, 20101 death · 1 event
- Flash Flooding and Flooding in Indiana, June 22 to 23, 2010$3.5 million · 1 in hail · 20 events
- Flooding in Iowa, June 22 to 30, 2010$3.5 million · 8 events
- Tornado and Hail in Wyoming, June 22, 2010$405,000 · EF0 · 22 events
- Flooding in Illinois, June 22 to 26, 2010$500,000 · 2 events
- Tornado in Pennsylvania, June 22, 2010$100,000 · EF1 · 1 event
- Flood in Iowa, June 22, 2010$250,000 · 1 event
- Flood in Missouri, June 22, 2010$250,000 · 1 event
- Flood in Illinois, June 22 to 28, 2010$250,000 · 1 event
- Flood in Iowa, June 22 to 28, 2010$250,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 247072.